Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What does this blood report indicate?

User rating for this question
Excellent
Answered by

Diabetologist
Practicing since : 2006
Answered : 805 Questions
Question
DIABETOlOGY
Dear Doctor,
I am 75. I had type ii diabetes in 2012. I have been taking Glycomet in different potencies over these years.Now I am taking 250 mg after breakfast,500 mg after lunch and 500 mg after dinner.I furnish hereunder the results for your perusal

Laboratory Results

FBS PP HB A1 C

20/11/17 128 136 6.6
6/5/17 134 147 6.7
30/12/16 113 6.7
23/8/16 114 141 6.4
18/5/16 122 6.8
Is my diabetes under control? All parameters under lipid profile are well under control.My question is,is it true that the diabetics should maintain fasting level between 120 and 130 to prevent the patient to go into hypoglycemia during night and in the early morning. What about in my case? Shall i continue the same dose during night? Or do i have to try for a much lower fasting level ?In such case what do i have to do?
I take the other medicines viz , Betacard 50 mg,Amtas 5 mg,Deplatt Cv,Ismo 10 mg,Urimax 0.2 mg and Thyronorm 75 mg (under control)
Kindly give me a detailed answer please.
Fri, 27 Apr 2018 in Diabetes
 
 
Answered by Dr. Abhay A Mali 53 minutes later
Brief Answer:
I may suggest to continue current treatment.

Detailed Answer:
Hi,

Thanks for your question.
Noted your concern.

HbA1c gives better information about diabetes control.
All your HbA1c readings are in very good range (below 7).
Considering your age & HbA1c level Fasting & post-prandial blood sugar levels are in acceptable limits.

Regarding hypoglycemia Glycomet contains Metformin. It is extremely rare to cause hypoglycemia with Metformin alone .

So I may suggest to continue Glycomet in current dose along with all your other medicines.

Hope this helps you.

Regards,
Dr Abhay Mali.
Diabetologist.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,  
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor